Rough isometry between Gromov hyperbolic spaces and uniformization
Keywords:
Gromov hyperbolic, uniform domain, rough isometry, uniformizationAbstract
In this note we show that given two complete geodesic Gromov hyperbolic spaces that are roughly isometric and an arbitrary
How to Cite
Lindquist, J., & Shanmugalingam, N. (2021). Rough isometry between Gromov hyperbolic spaces and uniformization. Annales Fennici Mathematici, 46(1), 449–464. Retrieved from https://afm.journal.fi/article/view/109607
Copyright (c) 2021 The Finnish Mathematical Society

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.